PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 3 | 1 |
Tytuł artykułu

Matrices induced by arithmetic functions, primes and groupoid actions of directed graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we study groupoid actions acting on arithmetic functions. In particular, we are interested in the cases where groupoids are generated by directed graphs. By defining an injective map α from the graph groupoid G of a directed graph G to the algebra A of all arithmetic functions, we establish a corresponding subalgebra AG = C*[α(G)]︀ of A. We construct a suitable representation of AG, determined both by G and by an arbitrarily fixed prime p. And then based on this representation, we consider free probability on AG.
Twórcy
autor
  • St. Ambrose Univ., Dept. of Math. & Stat., 421 Ambrose Hall, 518 W. Locust St., Davenport, Iowa, 52803,
    U. S. A. / Univ. of Iowa, Dept. of Math., 14 McLean Hall, Iowa City, Iowa, 52242, U. S. A.
  • St. Ambrose Univ., Dept. of Math. & Stat., 421 Ambrose Hall, 518 W. Locust St., Davenport, Iowa, 52803,
    U. S. A. / Univ. of Iowa, Dept. of Math., 14 McLean Hall, Iowa City, Iowa, 52242, U. S. A.
Bibliografia
  • [1] I. Cho, Operators Induced by Prime Numbers, Methods Appl. Math. Sci. 19, no. 4, (2013) 313 - 340.
  • [2] I. Cho, Graph Groupoids and Partial Isometries, ISBN: 978-3-8383-1397-9, (2009) Lambert Academic Press
  • [3] I. Cho, Classification on Arithmetic Functions and Corresponding Free-Moment L-Functions, Bulletin Korea Math. Soc.,(2015) To Appear.
  • [4] I. Cho, p-Adic Banach-Space Operators and Adelic Banach-Space Operators, Opuscula Math., 34, no. 1, (2014) 29 - 65.
  • [5] I. Cho, Fractals on Graphs, ISBN: 978-3-639-19447-0, (2009) Verlag with Dr. Muller
  • [6] I. Cho, Operations on Graphs, Groupoids, and Operator Algebras, ISBN: 978-8383-5271-8, (2010) Lambert Academic Press.
  • [7] I. Cho, C -Valued Functions Induced by Graphs, Compl. Anal. Oper. Theo., DOI:10.1007/s11785-014-0368-0, (2014).
  • [8] I. Cho, and P. E. T. Jorgensen, An Application of Free Probability to Arithmetic Functions, Compl. Anal. Oper. Theo., DOI:10.1007/s11785-014-0378-y, (2014)
  • [9] I. Cho and P. E. T. Jorgensen, Krein-Space Representation of Arithmetic Functions Determined by Primes, Alg. Rep. Theo, DOI:10.1007/s11785-014-9473-z, (2014)
  • [10] I. Cho, and P. E. T. Jorgensen, Krein-Space Operators Induced by Dirichlet Characters, Contemp. Math.: Commutative andNoncommutative Harmonic Analysis and Applications, (2014) 3 - 33.
  • [11] I. Cho, and P. E. T. Jorgensen, Actions of Arithmetic Functions on Matrices and Corresponding Representations, Ann. Funct.Anal., (2014) To Appear.
  • [12] V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-Adic Analysis and Mathematical Physics, Ser. Soviet & East EuropeanMath., vol 1, ISBN: 978-981-02-0880-6, (1994) World Scientific.
  • [13] D. Bump, Automorphic Forms and Representations, Cambridge Studies in Adv. Math., 55, ISBN: 0-521-65818-7, (1996) CambridgeUniv. Press.
  • [14] D. V. Voiculescu, K. J. Dykema, and A. Nica, Free Random Variables, CRM Monograph Series, Vol. 1, ISBN: 0-8218-1140-1,(2002) Published by Amer. Math. Soc.
  • [15] J. P. S. Kung, M. R. Murty, and G-C Rota, On the Ré dei Zeta Function, J. Number Theo., 12, (1980) 421 - 436.
  • [16] P. Flajolet and R. Sedgewick, Analytic Combinatorics, ISBN: 978-0-521-89806-5, (2009) Cambridge Univ. Press.
  • [17] R. Speicher, Combinatorial Theory of the Free Product with Amalgamation and Operator-Valued Free Probability Theory,Amer. Math. Soc. Mem., vol 132, no. 627, (1998).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_spma-2015-0012
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.